For the treatment of mild to moderate pain including
headache, migraine, neuralgia, toothache, sore throat, period pains, aches and pains,
symptomatic relief of rheumatic aches and pains and of cold & influenza, fever, feverish colds and
Each 5 mL contains:
Ibuprofen 100 mg, Paracetamol 125 mg.